# SDR 96ZZZX4213

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127HH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7060
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 411101009
- Condition: Cracked
- Location: Gas Prod
- Part time: 538 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOZZLE ASSY CRACKED BYEOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
